MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 36IN 1 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 36IN 1 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP347H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: name of the person in charge of hcp jsv (please refer to the attached email) lots: 109kdo the device is about to be shipped, we have it physical.Additional h11: was surgery delayed due to the reported event? --> unknown, was procedure successfully completed? --> unknown, were fragments generated? --> unknown, if yes, were they removed easily without additional intervention? --> unknown, patient status/ outcome / consequences --> no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> no, is the patient part of a clinical study --> unknown, (b)(4).Device property of -->none, device in possession of -->none d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in (b)(6) 2026 and suture was used.During the procedure, the doctor was suturing the muscle fascia and at the end of it the needle came loose from the suture, the doctor argues that it was a defect in the suture.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected information: d 4.Primary udi number, d 9.Device available for evaluation?, h 3.Device evaluated by manufacturer? additional information: d 4.Expiration date, d 9.Date device returned to manufacturer, d 9.Is device returned to manufacturer?, h 4.Device manufacture date, h 6.Component code, h 6.Type of investigation, h 6.Investigation findings, h 6.Investigation conclusions h3 investigation summary the product was returned to ethicon for evaluation.One paper lid, one winding former with an undispensed suture and one detached needle outside them were received for analysis.Product code mcp347h.During visual inspection of the needle, an incorrect swage was observed: the swage mark was positioned higher than normal, adjacent to the needle¿s solid section, which resulted in a pull-off.Based on the information currently available, an incorrect swage was identified during the investigation of the sample received.This product issue will be addressed through ethicon quality system.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MCRYL+ VIO 36IN 1 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24327723
Report Number2210968-2026-01599
Device Sequence Number21333412
Product Code GAM
UDI-Device Identifier10705031046443
UDI-Public(01)10705031046443(17)270630(10)109KDO
Combination Product (Y/N)Y
Initial Reporter CountryMX
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCP347H
Device Lot Number109KDO
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown